Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have pain in vein due to frequent masturbating. Ultrasound test in normal. What to do?

Doctor I am 26 year old i was masturbating for last 20 years. When I was 18 I started smoking. I was regularly masturbating, After two years of continous smoking it started pain on my right side of leg where there is kidney for past yaesr thereuse to be a pain but only when i use to smoke but 3 days before it started paining continous as i fill due to masturbation my vien has been pulled or yjere teared apart,, can you tell me tje perfect reason for it as i went to the doctor and had ultrasound the report was normal
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear user ,

thank you for reaching out with your problem .A perfect reason ? i don't know if there is a perfect reason , but what you can do is stop excessive masturbation and stop smoking if you feel those two are causing your health problems and concerns.

best regards,
Dr. Ahmad
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor